# SDR ASMF201506001

- Difficulty date: April 17, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 6,745 hours, 859 cycles
- Engine: Ge GENX1B54
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THREE LIGHTNING STRIKES IN LT ENG LOCATED AT 03:00 POSITION.  PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION IAW DMC-B787-A-05-51-19-00C-280B-A, DETECTING TWO DAMAGES ON LT ENG OTBD REVERSER AT 09:00 POSITION & A DAMAGE ON TRANSLATING SLEEVE OUTER ACOUSTIC PANEL & FOUND IT WITHIN LIMITS IAW SRM B787-A-51-73-00-03A-661A-A PARAGRAPH 4 D 1 FIGURE 1, ALL OF THEM WERE TEMPORARY SEALED IAW SRM B787-A-54-31-01-01B-661A-A, SRM B787-A-54-31-01-02B-661A-A & SRM B787-A-51-73-00-03A-661A-A PARAGRAPH 4 D 1 FIGURE 1.  PERSONNEL ISSUED THE NON-ROUTINE CARDS A0226134 & A0226136 TO PERFORM PERMANENT REPAIR, REQUIRING REPETITIVE INSPECTIONS EVERY 400 FLIGHT CYCLES, UNTIL FINAL REPAIR BEFORE 4000 FLIGHT CYCLES.
